# SDR SWAA118206

- Difficulty date: November 26, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 17,328 hours, 10,269 cycles
- Engine: Ge CFM567B24
- Engine time: 17,329 hours, 10,269 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 894497
- Condition: Surges
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK --  OUT OF 13,000FT THE NR 2 ENGINE SET UP A SURGE WITH THE N1 GOING TO 114.5 AND EGT BOX TURNED RED.  TURNED AUTOTHROTTLES OFF, SURGE CONTINUED BUT LOWER.  REMOVED AND REPLACED NR 2 ENGINE PER MT.
